Access count of this item: 91

Files in This Item:
File Description SizeFormat 
1176-6.pdf741.94 kBAdobe PDFView/Open
Title: On smoothing properties of Nonlinear Schrodinger Equations (Microlocal Analysis of the Schrodinger Equation and Related Topics)
Authors: Nakamura, Yoshihisa
Author's alias: 中村, 能久
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1176
Start page: 39
End page: 55
URI: http://hdl.handle.net/2433/64493
Appears in Collections:Microlocal Analysis of the Schrodinger Equation and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.